# SDR SWIA2021081860325

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND PASSENGER DOOR AFT DD3 INTERCOSTAL P/N 601R318055-1     (C-CHECK RO 8/16/2021)    REMOVED AND INSTALLED NEW PASSENGER DOOR AFT DD3 INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
